Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"Non-Backtracking Random Walks and a Weighted Ihara’s Theorem"
written by Mark Kempton,
published by Open Journal of Discrete Mathematics, Vol.6 No.4, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Nonbacktracking Eigenvalues under Node Removal: X-Centrality and Targeted Immunization
2021
[2] Characterizing limits and opportunities in speeding up Markov chain mixing
2021
[3] Some spectral properties of the non-backtracking matrix of a graph
2021
[4] Hitting times for non-backtracking random walks
2021
[5] The Non-Backtracking Spectrum of a Graph and Non-Bactracking PageRank
2021
[6] Node Immunization with Non-backtracking Eigenvalues
2020
[7] Non-backtracking Spectrum: Unitary Eigenvalues and Diagonalizability
2020
[8] Spectral properties of the non-backtracking matrix of a graph
2020
[9] Extrapolating paths with graph neural networks
2019
[10] A new method for quantifying network cyclic structure to improve community detection
2019
[11] Attracting Random Walks
2019
[12] Detecting communities and performing statistical inferences on networks through renewal non-backtracking random walks
2019
[13] Remarks on the recurrence and transience of non-backtracking random walks
2019
[14] A NEW WEIGHTED IHARA ZETA FUNCTION FOR A GRAPH
2019
[15] Spectral gap in random bipartite biregular graphs and applications
2018
[16] Correlation Bounds for Distant Parts of Factor of IID Processes
Combinatorics, Probability and Computing, 2018
[17] A Combinatorial Proof of Ihara-Bass's Formula for the Zeta Function of Regular Graphs
2018
[18] New methods for incorporating network cyclic structures to improve community detection
2018
[19] The threshold for SDP-refutation of random regular NAE-3SAT
2018
[20] Non-Backtracking Centrality Based Random Walk on Networks
The Computer Journal, 2018
[21] Non-backtracking PageRank
2018
[22] Zeta Functions and the Ramanujan Property for Regular Graphs
2018
[23] Faster Clustering via Non-Backtracking Random Walks
2017
[24] A non-backtracking Polya's theorem
2016
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top